Pacific Journal of Mathematics

Two bridge knots are alternating knots.

R. E. Goodrick

Article information

Source
Pacific J. Math., Volume 40, Number 3 (1972), 561-564.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968556

Mathematical Reviews number (MathSciNet)
MR0315693

Zentralblatt MATH identifier
0236.55001

Subjects
Primary: 55A25

Citation

Goodrick, R. E. Two bridge knots are alternating knots. Pacific J. Math. 40 (1972), no. 3, 561--564. https://projecteuclid.org/euclid.pjm/1102968556


Export citation

References

  • [1] R. Crowell and R. Fox, Introductionto Knot Theory, Ginn C, 1963.
  • [2] K. Murasugi, On the Alexanderpolynomial of the alternatingknot, Osaka Math. J., 10 (1958), 181-189.
  • [3] H. Schubert, UberEine Numerishe Knot, an invariante, Math.Z., 61 (1954), 254-288.
  • [4] H. Schubert, Knoten Mit Zwei Brucken, Math. Z., 65 (1956), 133-170.